MathSciNet Relay Station
MathSciNet bibliographic data
MR114103 45.00
Vaĭnberg, M. M.; Kačurovskiĭ, R. I. On the variational theory of non-linear operators and equations. (Russian) Dokl. Akad. Nauk SSSR 129 1959 1199–1202.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement